# SDR IPXA2019112549374

- Difficulty date: November 25, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 28,873 hours, 17,958 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#7 SLAT HAS AREA AT T/E WEDGE INDICATING DISBOND MARKED IN REDREPAIRED DISBONDED AREA IAW B757 SRM 51-70-10-2R PER SRM 57-43-02-2R-1
